Process of healing

negative 1Well, today is day 2 of the high dose of steroids. It has been a long time since I have had to take such a ridiculous amount, but I am doing my best! I remembered from the last time I was on steroids how horrible they make me feel, and my goodness my memories were so correct! I literally feel so irritable, can not sleep, can not taste anything and have NO appetite at all. I really am doing my best to rest and stay positive, despite all the negative feelings I am really having. The negative attitude must be coming from the steroids, because I am normally a positive and happy person!

So far, I have not noticed a dramatic change in my pain levels, but I am sure it will happen. I know the steroids are meant to reduce the inflammation I am dealing with, it is just going to take time to run its course and I need to be patient. It really is amazing, I do not know if it is the steroids or the new lesions on my brain, but I am having the hardest time focusing. 

I am going to be really honest, this flare up has been really hard on me and heartbreaking at the same time. But truthfully as hard as it has been, I am never going giving up. I believe that no matter how difficult of a time you are going through, you have to try heartbreakto think positive. The more negative you think, you will never get well! I know it is so hard to think positive when you are struggling, but it is so important to find something easy to do that makes you happy! For me, writing helps bring positive to my life. I am so hopeful that what I write helps someone who is dealing with something similar. 

Thank you for reading my post for today and I really appreciate any comments you may have, I do always respond as quickly as possible. Also, please feel free to email directly, as I love the communications we have. I really want to help as many people as possible and learn from y’all as well. I hope you have a good evening!!

Love 2

 

Always, Alyssa

Advertisements

17 thoughts on “Process of healing

  1. Omg!!! It’s totally the steroids. I was just on them and was wondering if the cure was not worse than the problem!! I so understand. I felt like I was all 7 dwarfs all at the same time. I wanted to hide so I didn’t have to make apologies later! Hang in there!😘

    Like

    • That was the best way to explain this feeling, the 7 dwarfs!!! I can not decide if I am angry, happy, sad or anything! I know it will get better but my goodness, everyone (not you) had gotten on my nerves SO bad!!! I am seriously normally the happiest and most positive people but right now, I am the polar opposite!!!! Thank you SO much for your comment! I hope you are feeling better now!!!!

      Like

  2. Hang in there girl! Keep focusing on the positive that will always help you. Our bodies are amazing and can quickly adjust when they are given the right prescriptions. I’m hoping that the steroids will bring you relief soon.

    Like

  3. Sometimes I feel like the side effects of the high dose steroids are worse than the actual MS symptoms themselves. Hang in there – hope this kicks your body back into remission. Sending love. ❤️

    Like

    • Yes the side effects are pretty much worse than the MS! I do not feel like myself at all. I am irritable, forgetful and have NO appetite at all! I definitely feel like a crazy person! But, I am sure they will help the issues in the long run, I just not too long! Thank you for your sweet comments!

      Like

  4. Butterfly, you are strong. You are one of the three strongest females I know. My godmother, now 12 years cancer free. And the first of the strongest women. My ex’s mother, she first lost her daughter to ovarian cancer, went to hospice twice and managed to make it out alive the first time, yet a down the road met her maker in a coma and waited for her big brother to come back home and to say goodbye. That was that same day my godmother had her surgery. But little sister held on waiting for her big brother to come say good bye. I know you are as strong as the Roman Empire. You are as strong as a rock in a muddy place. We libra’s are stubborn as hell!!!!!!!

    Like

    • Thank you so much Katheryn! That was an incredible sweet comment! I really am trying but I am so frustrated. These steroids are causing irritability, no appetite and forgetfulness. I feel like all 7 dwarfs are in the same body!! But, hopefully things will start looking up, sooner than later. I do appreciate your encouraging words!!!! I hope you have a fun filled Friday at work!!!

      Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s